Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some inequalities for the multiplicator of a finite group. II
HTML articles powered by AMS MathViewer

by Michael R. Jones PDF
Proc. Amer. Math. Soc. 45 (1974), 167-172 Request permission

Abstract:

In a previous article of the same title we gave a series of upper and lower bounds for the multiplicator of a finite group. §2 of this article gives an improvement of one of these results. In §3, we give a result that connects the multiplicator of a finite group with that of a normal subgroup whose factor-group is cyclic.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D15, 20J05
  • Retrieve articles in all journals with MSC: 20D15, 20J05
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 167-172
  • MSC: Primary 20D15; Secondary 20J05
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0352254-2
  • MathSciNet review: 0352254